# SDR DLL10972670

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Condition: Reqd Service
- Location: Nr 3
- Stage of operation: LD
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

NR 3 PACK OVHT AT TOUCHDOWN.  CABIN FILLED WITH SMOKE AND BURNING SMELL THROUGHOUT A/C.  INSPECTED NR 3 PACK, FOUND NO OIL IN NR 3 ACM.  LOCKED PACK VLV OUT PER MEL.  FWD TO MCO AND PLAC.
